您当前所在位置: 首页 > 学者

张昭

  • 11浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 0下载

  • 0评论

  • 引用

期刊论文

A kind of conditional vertex connectivity of star graphs

暂无

Applied Mathematics Letters,2009,22(2):264-267 | 2009年02月01日 | doi.org/10.1016/j.aml.2008.03.021

URL:https://www.sciencedirect.com/science/article/pii/S0893965908001419

摘要/描述

A subset is called an -vertex-cut of if is disconnected and each vertex has at least two neighbors in . The cardinality of a minimum -vertex-cut of , denoted by , is the -vertex-connectivity of . In this work, we prove that for , where is the -dimensional star graph.

【免责声明】以下全部内容由[张昭]上传于[2020年11月06日 15时38分22秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果